MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 100CT12/CS MG/DL #383569
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter, test strips and control solution were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for out-of-range control test result.Customer also reported that the results from her blood tests are always the same, 90 mg/dl fasting.The customer's expected blood glucose test result range was not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 07/20/2027; product storage and open vial date were not provided.The meter memory was reviewed for previous test result history: result 1: 90 mg/dl, date: (b)(6), time: 4:44a fasting, result 2: 90 mg/dl , date: (b)(6), time: 4:21a fasting, result 3: 90 mg/dl, date: (b)(6), time: 5:15a fasting , result 4: 90 mg/dl , date: (b)(6), time: 5:10a fasting, result 5 90 mg/dl, date: (b)(6), time: 2:18p control test.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24843772
Report Number1000113657-2026-00168
Device Sequence Number12175070
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270720(10)ZD6330S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX WGN 100CT12/CS MG/DL #383569
Device Lot NumberZD6330S
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown